Lancaster EPrints

Statistical modelling for survey analysis.

Davies, R. B. (1993) Statistical modelling for survey analysis. Journal of the Market Research Society, 35 (3). pp. 235-247.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of the Market Research Society
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Lancaster Environment Centre
ID Code: 19659
Deposited By: ep_ss_importer
Deposited On: 11 Nov 2008 09:50
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:33
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19659

Actions (login required)

View Item